# SDR AALA202405032197

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 65,066 hours, 27,254 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Burned
- Location: Nr 2 Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FORWARD GALLEY NUMBER 2 OVEN HEATING ELEMENT BURNED. **SUPPLEMENTAL REPORT FOR (AALA202405022197): REPLACED FORWARD GALLEY NUMBER 2 OVEN. PER AMM 25-32-03**(CLOSED).
